6 doctors weighed in:
My 5 year old is taking concerta for his ADHD but has developed an itch. How to alleviate it?
6 doctors weighed in

Dr. Susan Uhrich
Psychiatry
3 doctors agree
In brief: Always call your doc
With the emergence of any possible side effects!

In brief: Always call your doc
With the emergence of any possible side effects!
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Dr. Jerome Litt
Dermatology
2 doctors agree
In brief: CONCERTA ITCH
Concerta (methylphenidate) has been reported to cause itching.
If over-the-counter cortisone creams do not help, ask the doctor who prescribed it. Hope it gets better.

In brief: CONCERTA ITCH
Concerta (methylphenidate) has been reported to cause itching.
If over-the-counter cortisone creams do not help, ask the doctor who prescribed it. Hope it gets better.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees
In brief: Concerta itch
Stop the Concerta & talk to his Pediatrician.

In brief: Concerta itch
Stop the Concerta & talk to his Pediatrician.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors